PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1-2 | 35-49
Tytuł artykułu

On the properties of the Generalized Normal Distribution

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The target of this paper is to provide a critical review and to enlarge the theory related to the Generalized Normal Distributions (GND). This three term (position, scale shape) distribution is based in a strong theoretical background due to Logarithm Sobolev Inequalities. Moreover, the GND is the appropriate one to support the Generalized entropy type Fisher's information measure.
Twórcy
  • Technological Educational Institute of Athens, Informatics Department, Egaleo 12243, Athens, Greece
  • Technological Educational Institute of Athens, Informatics Department, Egaleo 12243, Athens, Greece
Bibliografia
  • [1] W.A. Benter, Generalized Poincaré inequality for the Gaussian measures, Amer. Math. Soc. 105 (2) (1989) 49-60.
  • [2] T. Cacoullos and M. Koutras, Quadric forms in sherical random variables: Generalized non-central χ² distribution, Naval Research Logistics Quarterly 31 (1984) 447-461. doi: 10.1002/nav.3800310310.
  • [3] T.M. Cover and J.A. Thomas, Elements of Information Theory, 2nd Ed. (Wiley, 2006).
  • [4] K. Fragiadakis and S.G. Meintanis, Test of fit for asymentric Laplace distributions with applications, J. of Statistics: Advances in Theory and Applications 1 (1) (2009) 49-63.
  • [5] E. Gómez, M.A. Gómez-Villegas and J.M. Marin, A multivariate generalization of the power exponential family of distributions, Comm. Statist. Theory Methods 27 (3) (1998) 589-600. doi: 10.1080/03610929808832115
  • [6] I.S. Gradshteyn and I.M. Ryzhik, Table of Integrals, Series, and Products (Elsevier, 2007).
  • [7] L. Gross, Logarithm Sobolev inequalities, Amer. J. Math. 97 (761) (1975) 1061-1083. doi: 10.2307/2373688
  • [8] C.P. Kitsos and N.K. Tavoularis, Logarithmic Sobolev inequalities for information measures, IEEE Trans. Inform. Theory 55 (6) (2009) 2554-2561. doi: 10.1109/TIT.2009.2018179
  • [9] C.P. Kitsos and N.K. Tavoularis, New entropy type information measures, in: Information Technology Interfaces (ITI 2009), Luzar, Jarec and Bekic (Ed(s)), (Dubrovnic, Croatia, 2009) 255-259.
  • [10] C.P. Kitsos and T.L. Toulias, Bounds for the generalized entropy-type information measure, J. Comm. Comp. 9 (1) (2012) 56-64.
  • [11] C.P. Kitsos, T.L. Toulias and C.P. Trandafir, On the multivariate γ-ordered normal distribution, Far East J. of Theoretical Statistics 38 (1) (2012) 49-73.
  • [12] C.P. Kitsos and T.L. Toulias, On the family of the γ-ordered normal distributions, Far East J. of Theoretical Statistics 35 (2) (2011) 95-114.
  • [13] C.P. Kitsos and T.L. Toulias, New information measures for the generalized normal distribution, Information 1 (2010) 13-27. doi: 10.3390/info1010013.
  • [14] C.P. Kitsos and T.L. Toulias, Entropy inequalities for the generalized Gaussia, in: Information Technology Interfaces (ITI 2010), Cavtat, Croatia (Ed(s)), (2010, 551-556.
  • [15] S. Kotz, Multivariate distribution at a cross-road, in: Statistical Distributions in Scientific Work Vol. 1, Patil, Kotz, Ord (Ed(s)), (Dordrecht, The Netherlands: D. Reidel Publ., 1975) 247-270. doi:10.1007/978-94-010-1842-5₂0.
  • [16] S. Kullback and A. Leibler A, On information and sufficiency, Ann. Math. Statist. 22 (1951) 79-86. doi: 10.1214/aoms/1177729694.
  • [17] S. Nadarajah, A generalized normal distribution, J. Appl. Stat. 32 (7) (2005) 685-694. doi: 10.1080/02664760500079464
  • [18] S. Nadarajah, The Kotz type distribution with applications, Statistics 37 (4) (2003) 341-358. doi: 10.1080/0233188031000078060
  • [19] T. Papaioanou and K. Ferentinos, Entropic descriptor of a complex behaviour, Comm. Stat. Theory and Methods 34 (2005) 1461-1470.
  • [20] M. Del Pino, J. Dolbeault and I. Gentil, Nonlinear difussions, hypercontractivity and the optimal $L^p$-Euclidean logarithic Sobolev ineqiality, J. Math. Anal. Appl. 293 (2) (2004) 375-388. doi: 10.1016/j.jmaa.2003.10.009
  • [21] C.E. Shannon, A mathematical theory of communication, Bell Syst. Tech. J. 27 (1948) 379-423, 623-656. doi: j.1538-7305.1948.tb01338.x.
  • [22] S. Sobolev, On a theorem of functional analysis, English translation: AMS Transl. Ser. 2 34 (1963) 39-68.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1167
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.